Efficient quadratic approximation of floating strike Asian option values

Chung, S L and Shackleton, M B and Wojakowski, R M (2003) Efficient quadratic approximation of floating strike Asian option values. Finance, 24 (1). pp. 49-62. ISSN 0752-6180

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Finance
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 44273
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:13
Refereed?: Yes
Published?: Published
Last Modified: 02 Jul 2019 03:10
URI: https://eprints.lancs.ac.uk/id/eprint/44273

Actions (login required)

View Item View Item